Advertisement
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The CafeMom Newcomers Club The CafeMom Newcomers Club

UPDATE: Could It be the Steroids?? TTC Question.

Posted by on Jan. 27, 2013 at 11:43 PM
  • 19 Replies

UpDate: Well 6 days late and well... It was the Steroids... *sigh* Sucks So bad... But thank you Ladies for the Help and the hope that it wasn't.


I am 4 days late..... I am on a 15 day Steroid Treatment for Pneumonia, so could it be because of the Steroids?? I'm gonna take a test in the next couple days but I just wanted some Opinions because I do not want to get my hopes up if A lot of Women have had this problems while taking them. My DH and I have been trying for nearly 3 yrs to get prego and nothing so I don't want to get my hopes up and realize it was just the Steroids.....

Thank you in advance!!!

by on Jan. 27, 2013 at 11:43 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
MeeshMom
by on Jan. 27, 2013 at 11:44 PM

No I take daily steroids and have been for a long time, and I get regular periods. 

indianamom1985
by Gold Member on Jan. 27, 2013 at 11:47 PM

Ok kool.... I REALLY hope I am Prego.... My DH is getting ready to start a new Treatment for his M.S. and It will literally DESTROY his "little Men" so this maybe our last chance.... Plus I am NEVER late!!

Quoting MeeshMom:

No I take daily steroids and have been for a long time, and I get regular periods. 


indianamom1985
by Gold Member on Jan. 28, 2013 at 1:05 AM

BUMP!!! Please help!

TheMeanestMom
by Member on Jan. 28, 2013 at 1:11 AM
My husband is a pharmacist and he said it could be suppressing your cycle. It depends on the dose and he asked if you were on anything else for pneumonia. Any medication or stress like illness could affect your cycle.

Sorry I hope he is wrong and that you are pregnant. We had trouble conceiving our first and I know that pain. It is horrible!!
Posted on the NEW CafeMom Mobile
indianamom1985
by Gold Member on Jan. 28, 2013 at 1:23 AM

They gave me a a steroid were I had to take 7 for 2 days then 6 for 2 days and so on and so forth... But nothing else... I'm on my final 4 days now... I really hope its not but If it is just the Steroids causing it then... What will be will be... I had given up months ago really on ever having another, honestly. But Tell ur DH thank you for letting me know!

Quoting TheMeanestMom:

My husband is a pharmacist and he said it could be suppressing your cycle. It depends on the dose and he asked if you were on anything else for pneumonia. Any medication or stress like illness could affect your cycle.

Sorry I hope he is wrong and that you are pregnant. We had trouble conceiving our first and I know that pain. It is horrible!!


oooomelissaoooo
by Bronze Member on Jan. 28, 2013 at 1:35 AM

i dont know but heres to hoping your pregnant!!

indianamom1985
by Gold Member on Jan. 28, 2013 at 1:44 AM

Thank you! I Hope so too but not getting to excited just yet!

Quoting oooomelissaoooo:

i dont know but heres to hoping your pregnant!!


indianamom1985
by Gold Member on Jan. 28, 2013 at 2:20 PM

Bump

indianamom1985
by Gold Member on Jan. 28, 2013 at 4:54 PM

Bump

taniamorse85
by Silver Member on Jan. 28, 2013 at 10:02 PM

I don't know, but here's some baby dust!


baby dust

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)